MAUDE Adverse Event Report: SMITH & NEPHEW, INC. RF ACET MH SZ 58 G; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

SMITH & NEPHEW, INC. RF ACET MH SZ 58 G; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 71335158
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/16/2011
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was admitted into the hospital due to recurrent dislocation.On (b)(6) 2010, the patient had a right hip dislocation - with 45 degrees of internal rotation, the hip dislocated at 90 degrees of flexion.The patient underwent a closed reduction procedure.On (b)(6) 2010, the patient had revision surgery due to the right hip being unstable and dislocated.

Brand Name
RF ACET MH SZ 58 G
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9936378
Report Number1020279-2020-01216
Device Sequence Number755236
Product Code LPH
UDI-Device Identifier03596010482471
UDI-Public03596010482471
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K932755
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2011
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2019
Device Model Number71335158
Device Catalogue Number71335158
Device Lot Number09GM06469
Initial Date Received by Manufacturer 03/11/2020
Supplement Date Received by Manufacturer12/03/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date12/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;